# SDR HYIA20230215002

- Difficulty date: January 25, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Tecnam P2012
- Aircraft serial: 010
- Aircraft time: 1,641 hours, 1,731 cycles
- Engine: Lyc TIO540C1A
- Engine time: 1,676 hours, 1,761 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Rail
- Part number: 63P26360
- Condition: Leaking
- Part time: 1,676 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL SMELL DURING FLIGHT. MAINTENANCE INSPECTED AND WHILE TROUBLESHOOTING FOUND RIGHT ENGINE INBOARD FUEL RAIL LEAKING AT WELD IN VICINITY OF #2 CYLINDER INJECTOR AT MALE B NUT. THE FUEL RAIL ASSEMBLY WAS REPLACED WITH NO FURTHER DEFECT NOTED. ENGINE MODEL NUMBER NOT LISTED IN SECTION 3. ENGINE MODEL TEO-540-C1A
